# SDR 2007FA0000923

- Difficulty date: October 5, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Engine: Allsn AE3007C
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY STAB TRIM FAILED CLIMBING THROUGH FL280 AT 300 KTS.  NO CAS MESSAGE WAS PRESENT.  CLACKER WAS STUCK ON. STAB WAS NOT MOVING WHEN CLACKER WAS GOING OFF.  AUTO PILOT DISENGAGED ON ITS OWN DUE TO HEAVY NOSE CONFIG.  AFTER TROUBLESHOOTING SHOULD THE ECM TO BE BAD.  REMOVED AND REPLACED (ECM NR 421400216J1) WITH NEW PART 4214-0021-11 (LATEST DASH NR)  COMPLETED PRIMARY CHANNEL A/B TRAVEL VERIFICATION CHECKS IAW 750 MM, TASK 27-40-00-721, NO FAULTS NOTED.  FOUND THE PRIMARY AND SECONDARY CONNECTORS SWAPPED.  WHICH HAD NO EFFECT IN THIS FAILURE.  (K)
